# SDR ASAA2014071908585

- Difficulty date: July 19, 2014
- Submitted: July 22, 2014
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 21,489 hours, 6,467 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 19205
- Condition: Malfunctioned
- Location: Lt A/C Pack
- Part time: 2,987 hours, 908 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING RECALL,  PACK LIGHT CAME ON, GOES OUT WITH MASTER CAUTION RESET, LT PACK. ACFT GROUNDED. BITE CHECK OF LT TEMP CONTROLLER SHOWS LT TEMP CONTROL VALVE FAULT.  REPLACED THE LT TEMP CONTROL VALVE IAW AMM 21-51-10/401.  OPS CHECKED GOOD.  NO LEAKS NOTED.
